A member asked:

How quickly can you feel the effects of lamictal?

A doctor has provided 1 answer
Dr. Byron Law-Yone answered

Specializes in Psychiatry

Usually Lamictal is started at a low dose and titrated up slowly over 4-5 weeks. Side effects can occur within days, whereas benefits may take a few weeks.

Answered Jun 26, 2014

5.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

How long does it take the side effects of lamictal to kick in?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...